Thomas Bartsch
Cited by
Cited by
Existence and multiplicity results for some superlinear elliptic problems on RN Existence and multiplicity results
T Bartsch, Z Qiang Wang
Communications in Partial Differential Equations 20 (9-10), 1725-1741, 1995
Nonlinear Schrödinger equations with steep potential well
T Bartsch, A Pankov, ZQ Wang
Communications in Contemporary Mathematics 3 (04), 549-569, 2001
Critical point theory for asymptotically quadratic functionals and applications to problems with resonance
T Bartsch, S Li
Nonlinear Analysis: Theory, Methods & Applications 28 (3), 419-441, 1997
On an elliptic equation with concave and convex nonlinearities
T Bartsch, M Willem
Proceedings of the American Mathematical Society 123 (11), 3555-3561, 1995
Sign changing solutions of superlinear Schrödinger equations
T Bartsch, Z Liu, T Weth
Taylor & Francis Group 29 (1-2), 25-42, 2005
Infinitely many solutions of a symmetric Dirichlet problem
T Bartsch
Nonlinear Analysis: Theory, Methods & Applications 20 (10), 1205-1216, 1993
A Liouville theorem, a-priori bounds, and bifurcating branches of positive solutions for a nonlinear elliptic system
T Bartsch, N Dancer, ZQ Wang
Calculus of Variations and Partial Differential Equations 37 (3), 345-361, 2010
Note on ground states of nonlinear Schrodinger systems
T Bartsch, ZQ Wang
Rn 1, 2, 2006
Topological methods for variational problems with symmetries
T Bartsch
Springer, 2006
Infinitely many radial solutions of a semilinear elliptic problem on ℝN
T Bartsch, M Willem
Archive for rational mechanics and analysis 124, 261-276, 1993
Partial symmetry of least energy nodal solutions to some variational problems
T Bartsch, T Weth, M Willem
Journal d’Analyse Mathématique 96 (1), 1-18, 2005
Bound states for a coupled Schrödinger system
T Bartsch, ZQ Wang, J Wei
Journal of Fixed Point Theory and Applications 2 (2), 353-367, 2007
Infinitely many nonradial solutions of a Euclidean scalar field equation
T Bartsch, M Willem
Journal of functional analysis 117 (2), 447-460, 1993
A natural constraint approach to normalized solutions of nonlinear Schrödinger equations and systems
T Bartsch, N Soave
Journal of Functional Analysis 272 (12), 4998-5037, 2017
Three nodal solutions of singularly perturbed elliptic equations on domains without topology
T Bartsch, T Weth
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 22 (3), 259-281, 2005
On the existence of sign changing solutions for semilinear Dirichlet problems
T Bartsch, ZQ Wang
On a superlinear elliptic p-Laplacian equation
T Bartsch, Z Liu
Journal of Differential Equations 198 (1), 149-175, 2004
Multiple positive solutions for a nonlinear Schrödinger equation
T BartschRID="*", ...
Zeitschrift für angewandte Mathematik und Physik ZAMP 51 (3), 366-384, 2000
Nodal solutions of a p-Laplacian equation
T Bartsch, Z Liu, T Weth
Proceedings of the London Mathematical Society 91 (1), 129-152, 2005
Deformation theorems on non‐metrizable vector spaces and applications to critical point theory
T Bartsch, Y Ding
Mathematische Nachrichten 279 (12), 1267-1288, 2006
The system can't perform the operation now. Try again later.
Articles 1–20